標題: ANALYTIC-FUNCTIONS FOR ATOMIC MOMENTUM-DENSITY DISTRIBUTIONS AND COMPTON PROFILES OF K-SHELLS AND L-SHELLS
作者: CHEN, YF
KWEI, CM
TUNG, CJ
交大名義發表
電子工程學系及電子研究所
National Chiao Tung University
Department of Electronics Engineering and Institute of Electronics
公開日期: 1-五月-1993
摘要: An analytical expression involving three parameters was proposed for atomic momentum-density distributions of K and L shells. This expression was based on the superposition of hydrogenic closed-shell momentum densities. Parameters in the expression were determined by requiring four of its moments to be equal to the corresponding Hartree-Fock results. An analytical function for the Compton profiles was then derived using the impulse approximation. Excellent agreement was found between the present results and detailed theoretical computations.
URI: http://dx.doi.org/10.1103/PhysRevA.47.4502
http://hdl.handle.net/11536/3017
ISSN: 1050-2947
DOI: 10.1103/PhysRevA.47.4502
期刊: PHYSICAL REVIEW A
Volume: 47
Issue: 5
起始頁: 4502
結束頁: 4505
顯示於類別:期刊論文